MathSciNet Relay Station
MathSciNet bibliographic data
MR2103155 74H45 (26A33 74D05)
Ingman, D.; Suzdalnitsky, J. Control of damping oscillations by fractional differential operator with time-dependent order. Comput. Methods Appl. Mech. Engrg. 193 (2004), no. 52, 5585–5595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement